Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 213, NWS Atlanta, GA

June 28, 2018Dodge County, Telfair County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 3:44 PM EDT for Dodge County, Telfair County, Wilcox County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2018, 3:44 PM EDT (19:44 UTC)
Expired
Jun 28, 2018, 4:15 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 95 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1691 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

104 
WUUS52 KFFC 281944
SVRFFC
GAC091-271-315-282015-
/O.NEW.KFFC.SV.W.0213.180628T1944Z-180628T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
344 PM EDT THU JUN 28 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Dodge County in central Georgia...
  Telfair County in central Georgia...
  Wilcox County in central Georgia...

* Until 415 PM EDT.

* At 344 PM EDT, severe thunderstorms were located along a line
  extending from near Workmore to Seville, moving southeast at 40
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Abbeville, Rochelle, Milan, Rhine, Pitts, Jacksonville, Horse Creek
  Wma, Antioch Church, Pope City, Seville, Temperance, Browning,
  China Hill, Five Points, Pleasant View, Double Run, Owensboro and
  Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3180 8308 3181 8309 3181 8314 3182 8314
      3182 8315 3185 8318 3184 8323 3185 8360
      3207 8361 3210 8296 3183 8281 3182 8284
      3178 8287 3179 8298 3178 8301
TIME...MOT...LOC 1944Z 337DEG 34KT 3200 8296 3197 8360 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
873 
WWUS52 KFFC 282006
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
406 PM EDT THU JUN 28 2018

GAC091-271-315-282015-
/O.CON.KFFC.SV.W.0213.000000T0000Z-180628T2015Z/
Dodge GA-Telfair GA-Wilcox GA-
406 PM EDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTH CENTRAL DODGE...SOUTHWESTERN TELFAIR AND SOUTHERN WILCOX
COUNTIES...

At 404 PM EDT, severe thunderstorms were located along a line
extending from Horse Creek Wma to Rebecca, moving southeast at 40
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Abbeville, Rochelle, Rhine, Pitts, Jacksonville, Horse Creek Wma,
Antioch Church, Seville, Temperance, Browning, China Hill, Double
Run, Owensboro and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3180 8308 3181 8309 3181 8314 3182 8314
      3182 8315 3185 8318 3184 8323 3185 8360
      3198 8361 3199 8290 3183 8281 3182 8284
      3178 8287 3179 8298 3178 8301
TIME...MOT...LOC 2004Z 337DEG 34KT 3183 8287 3180 8351 

HAIL...<.75IN
WIND...60MPH
 
$$
534 
WWUS52 KFFC 282006 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
406 PM EDT THU JUN 28 2018

GAC091-271-315-282015-
/O.CON.KFFC.SV.W.0213.000000T0000Z-180628T2015Z/
Dodge GA-Telfair GA-Wilcox GA-
406 PM EDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTH CENTRAL DODGE...SOUTHWESTERN TELFAIR AND SOUTHERN WILCOX
COUNTIES...

At 404 PM EDT, severe thunderstorms were located along a line
extending from Horse Creek Wma to Rebecca, moving southeast at 40
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Abbeville, Rochelle, Rhine, Pitts, Jacksonville, Horse Creek Wma,
Antioch Church, Seville, Temperance, Browning, China Hill, Double
Run, Owensboro and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3180 8308 3181 8309 3181 8314 3182 8314
      3182 8315 3185 8318 3184 8323 3185 8360
      3198 8361 3199 8290 3183 8281 3182 8284
      3178 8287 3179 8298 3178 8301
TIME...MOT...LOC 2004Z 337DEG 34KT 3183 8287 3180 8351 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:32 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 28, 3:32 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
332 PM EDT Thu Jun 28 2018

.SHORT TERM /Tonight through Friday Night/...

Busy day starting to slowly wind down as the large convective
complex continues to sink south into central and western Georgia.
Secondary wave sinking south through the Mid-South region appears to
be on target to remain mainly west of north and central Georgia
tonight. Have kept high chance POPs west and south into the early
evening, slowly diminishing through the overnight hours from
northeast to southwest. With the current trends, we are allowing
what is left of the previously issued Severe Thunderstorm Watch to
ride without expanding southward, however, a few strong to severe
storms will be possible as the line of strongest convection drops
through the far southern reaches of the forecast area this
afternoon.

Weak upper ridging builds into the region Friday, however enough
weak mid-level energy trapped across south and central Georgia in
the vicinity of a weak surface boundary for scattered convection.
Upper ridge not dominant enough to rule out isolated showers and
thunderstorms across the north Friday afternoon/early evening.

20

.LONG TERM /Saturday through Thursday/...

Minor changes made to the long term.

26

PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/

LONG TERM /Friday Night through Wednesday/...

The upper ridge will be centered east of the MS River at the start
of the period. The ridge gets shifted east somewhat late in the
weekend as an upper trough deepens into the Great Lakes...although
the ridge rebounds towards the end of the period. A weak low
pressure area persists in the vicinity of the northern Gulf and
meanders around that area through Wednesday. In general...our
forecast area will be dominated by mainly diurnal showers and
thunderstorms each day. A few thunderstorms may last all night and
have kept at least a slight chance in for each overnight period.
Have shown some higher pops for portions of central GA Sunday and
Monday due to the effects of the northern Gulf low. GFS and ECMWF
seem to show a strengthening of the low during that time frame. No
big changes to the temperature trend.

41

.AVIATION...
18Z Update...

Wide mixture of IFR to VFR conditions across the forecast area at
this time. Main line of convection pressing into central Georgia and
should be out of the north TAF vicinities by 20Z and out of the
southern TAF sites by 22-24Z. Most areas recover to VFR conditions
through 00Z with scattered areas of MVFR or lower ceilings and
visibilities developing between 06Z and 14Z. Best chance for impacts
will be at the southern and eastern TAF sites, less so for the
Atlanta Metro TAF sites. Generally VFR conditions after 14Z tomorrow
outside of any isolated to scattered convection. West to northwest
winds 6-10kt, variable and much stronger in areas of convection,
through 00Z, diminishing to 3-6kt after and becoming more northwest
to north before transitioning to north to northeast by 15Z Friday.

//ATL Confidence...18Z Update...

Medium all elements

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  93  72  92 /  20  20  20  30
Atlanta         73  92  74  90 /  30  20  20  30
Blairsville     64  88  65  88 /  10  30  20  30
Cartersville    70  92  71  92 /  20  20  20  30
Columbus        75  93  75  91 /  50  40  30  50
Gainesville     71  92  72  90 /  20  20  20  30
Macon           73  93  73  91 /  30  30  30  50
Rome            70  93  71  93 /  30  20  10  30
Peachtree City  71  93  72  91 /  30  20  20  40
Vidalia         74  92  74  90 /  40  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 8 PM EDT this evening for the
following zones: Carroll...Haralson...Harris...Heard...Houston...
Macon...Meriwether...Peach...Polk...Talbot...Taylor...Troup...
Twiggs.

&&

SHORT TERM...20
LONG TERM....26
AVIATION...20
Hazardous weather outlook, Jun 28, 3:04 PM EDT, 40 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
304 PM EDT Thu Jun 28 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
304 PM EDT Thu Jun 28 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Numerous showers and thunderstorms are expected through this
evening, mainly across central GA. Strong to severe thunderstorms
are expected to continue over the next couple of hours. Any
severe thunderstorm that develops will have the potential to
produce damaging wind gusts, frequent lightning strikes and
locally heavy rainfall. An isolated brief tornado cannot be ruled
out. The most likely time for strong to severe storms would be
this afternoon and evening, however a few storms could last
overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

There is a chance of thunderstorms each day for the rest of the
time period through the middle of next week, mainly during the
afternoon and evening hours with few storms becoming strong to
severe each day with gusty winds, frequent lightning and isolated
flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jun 28, 3:00 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     1 E SUNNYSIDE           32.90N  84.39W
06/28/2018                   UPSON              GA   DEPT OF HIGHWAYS

            A TREE WAS REPORTED DOWN IN THE ROADWAY BLOCKING BOTH
            DIRECTION ON HIGHWAY 74 AT PICKARD ROAD.

&&

EVENT NUMBER FFC1800519

LREAVES
Local storm report, Jun 28, 3:03 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     2 ENE THOMASTON         32.90N  84.29W
06/28/2018                   UPSON              GA   DEPT OF HIGHWAYS

            A TREE WAS REPORTED DOWN IN THE ROADWAY BLOCKING ALL
            LANES ON HIGHWAY 74 AT MILE MARKER 10.

&&

EVENT NUMBER FFC1800520

LREAVES
Special weather statement, Jun 28, 3:21 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
321 PM EDT THU JUN 28 2018

GAZ041-042-052-281945-
Haralson GA-Carroll GA-Heard GA-
321 PM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARALSON...
SOUTHWESTERN CARROLL AND WESTERN HEARD COUNTIES UNTIL 345 PM EDT...

At 321 PM EDT...a line of strong thunderstorms was along a line
extending from near Tallapoosa to near Frolona...and moving south at
20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Carrollton, Franklin, Tallapoosa, Bowdon, Mount Zion, Waco, Ephesus,
Tyus, Roosterville, Waresville, Frolona, Texas and Blackjack
Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3375 8521 3320 8509 3317 8523 3378 8536
TIME...MOT...LOC 1921Z 352DEG 17KT 3371 8530 3332 8519

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 28, 3:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     4 ENE COOSA             34.27N  85.27W
06/28/2018                   FLOYD              GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN ON WEST HAVEN DRIVE. ANOTHER
            TREE WAS REPORTED DOWN ON ACADIA DRIVE.

&&

EVENT NUMBER FFC1800521

LREAVES
Local storm report, Jun 28, 3:26 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     4 ENE COOSA             34.29N  85.26W
06/28/2018                   FLOYD              GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN ON WILLIAMSBURG DRIVE.

&&

EVENT NUMBER FFC1800522

LREAVES
Local storm report, Jun 28, 3:27 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     3 W ROME                34.26N  85.24W
06/28/2018                   FLOYD              GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN ON KENWOOD DRIVE.

&&

EVENT NUMBER FFC1800523

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 27, 8:20 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker40 min
Jun 27, 8:25 PM EDTSpecial Weather StatementFFCBaldwin, Jones35 min
Jun 27, 8:34 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson26 min
Jun 27, 8:36 PM EDTSpecial Weather StatementFFCSumter24 min
Jun 27, 9:04 PM EDTSpecial Weather StatementFFCJefferson, Washington56 min
Jun 27, 9:10 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker50 min
Jun 27, 9:36 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 27, 10:00 PM EDTSpecial Weather StatementFFCChattooga30 min
Jun 27, 10:13 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cobb, Floyd, Gordon, Polk32 min
Jun 27, 10:45 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Haralson, Paulding, Polk45 min
Jun 27, 11:21 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 28, 5:54 AM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more36 min
Jun 28, 6:44 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Hall, Lumpkin31 min
Jun 28, 7:14 AM EDTSpecial Weather StatementFFCDawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin31 min
Jun 28, 7:50 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson25 min
Jun 28, 8:04 AM EDTSpecial Weather StatementFFCFannin, Towns, Union26 min
Jun 28, 8:22 AM EDTSpecial Weather StatementFFCBarrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more38 min
Jun 28, 9:02 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Jackson28 min
Jun 28, 9:04 AM EDTSpecial Weather StatementFFCLumpkin, White26 min
Jun 28, 9:28 AM EDTSpecial Weather StatementFFCBarrow, Oconee, Walton32 min
Jun 28, 9:33 AM EDTSpecial Weather StatementFFCBanks, Dawson, Hall, Lumpkin27 min
Jun 28, 10:07 AM EDTSpecial Weather StatementFFCDawson, Hall, Jackson23 min
Jun 28, 10:17 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer43 min
Jun 28, 10:27 AM EDTSevere Thunderstorm WarningFFCCatoosa, Gilmer, Murray, Whitfield48 min
Jun 28, 10:36 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Oconee24 min
Jun 28, 10:50 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more40 min
Jun 28, 11:03 AM EDTSpecial Weather StatementFFCGwinnett, Oconee, Walton27 min
Jun 28, 11:15 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Gordon, Murray, Walker, Whitfield45 min
Jun 28, 11:19 AM EDTSpecial Weather StatementFFCCherokee, Forsyth26 min
Jun 28, 11:37 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Pickens41 min
Jun 28, 12:00 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more60 min
Jun 28, 12:17 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Rockdale28 min
Jun 28, 12:22 PM EDTSpecial Weather StatementFFCCobb23 min
Jun 28, 12:30 PM EDTSpecial Weather StatementFFCClayton, Fayette30 min
Jun 28, 12:34 PM EDTSpecial Weather StatementFFCButts26 min
Jun 28, 12:47 PM EDTSpecial Weather StatementFFCDouglas28 min
Jun 28, 12:55 PM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Jun 28, 12:57 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker48 min
Jun 28, 1:03 PM EDTSpecial Weather StatementFFCButts, Fayette, Lamar, Spalding27 min
Jun 28, 1:06 PM EDTSpecial Weather StatementFFCDouglas24 min
Jun 28, 1:09 PM EDTSpecial Weather StatementFFCWashington, Wilkinson36 min
Jun 28, 1:26 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup49 min
Jun 28, 1:29 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Pike, Upson31 min
Jun 28, 1:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jun 28, 1:41 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk, Walker49 min
Jun 28, 1:43 PM EDTSpecial Weather StatementFFCBibb, Johnson, Peach, Twiggs, Wilkinson32 min
Jun 28, 1:55 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson50 min
Jun 28, 2:02 PM EDTSevere Thunderstorm WarningFFCHarris, Heard, Meriwether, Troup43 min
Jun 28, 2:13 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Houston, Laurens, Peach, Pulaski32 min
Jun 28, 2:16 PM EDTSpecial Weather StatementFFCHaralson, Heard29 min
Jun 28, 2:25 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs50 min
Jun 28, 2:31 PM EDTSpecial Weather StatementFFCMacon, Marion, Taylor29 min
Jun 28, 2:34 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski41 min
Jun 28, 2:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski39 min
Jun 28, 2:45 PM EDTSpecial Weather StatementFFCChattahoochee30 min
Jun 28, 2:47 PM EDTSpecial Weather StatementFFCDooly28 min
Jun 28, 2:47 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup43 min
Jun 28, 3:00 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more45 min
Jun 28, 3:06 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox39 min
Jun 28, 3:12 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Macon, Schley, Sumter33 min
Jun 28, 3:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Wheeler30 min
Jun 28, 3:21 PM EDTSpecial Weather StatementFFCHeard24 min
Jun 28, 3:43 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more47 min
Jun 28, 3:46 PM EDTSpecial Weather StatementFFCCrisp, Sumter29 min
Jun 28, 5:16 PM EDTSpecial Weather StatementFFCHarris44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.